# SDR DALA1148709855

- Difficulty date: August 19, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- Aircraft time: 78,321 hours, 78,030 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND EMERGENCY ESCAPE PATH LIGHTING AT ROWS 14-19 INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED BATTERIES PER AMM.  OPERATIONAL CHECK WAS GOOD.
